A SIMPLE GEOMETRICAL BOUND FOR REPLICA SYMMETRY STABILITY IN NEURAL NETWORKS MODELS

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Brunel, N; Zecchina, R

Published Date

  • August 10, 1995

Published In

Volume / Issue

  • 09 / 18

Start / End Page

  • 1159 - 1164

Published By

Electronic International Standard Serial Number (EISSN)

  • 1793-6640

International Standard Serial Number (ISSN)

  • 0217-9849

Digital Object Identifier (DOI)

  • 10.1142/s0217984995001157

Language

  • en